Translator Disclaimer
December 1991 2-Type Integral Surfaces in $S^5(1)$
Christos BAIKOUSSIS, David E. BLAIR
Tokyo J. Math. 14(2): 345-356 (December 1991). DOI: 10.3836/tjm/1270130378

Abstract

The main purpose of this paper is to classify integral surfaces of the unit sphere $S^5(1)$ which are mass-symmetric and of 2-type. If we consider $S^5(1)$ as a Sasakian manifold, then we prove that a mass-symmetric 2-type integral surface of $S^5(1)$ lies fully in $S^5(1)$ and is the product of a plane circle and a helix of order 4 or the product of two circles.

Citation

Download Citation

Christos BAIKOUSSIS. David E. BLAIR. "2-Type Integral Surfaces in $S^5(1)$." Tokyo J. Math. 14 (2) 345 - 356, December 1991. https://doi.org/10.3836/tjm/1270130378

Information

Published: December 1991
First available in Project Euclid: 1 April 2010

zbMATH: 0763.53055
MathSciNet: MR1138173
Digital Object Identifier: 10.3836/tjm/1270130378

Rights: Copyright © 1991 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.14 • No. 2 • December 1991
Back to Top